# SDR AALA20160531005

- Difficulty date: May 31, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 46,353 hours, 23,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99365807
- Condition: Cracked
- Location: Bs 769-786
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT CEILING INTERCOSTAL, BETWEEN FS 769 & 786.5, BETWEEN SEAT TRACKS 3 & 4 IS CRACKED.  R & R INTERCOSTAL IAW AARD 51-00-05.
